| Model Number |
7012-90095 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tips of two mojave pl drivers sheered off intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the second driver.
Additional Manufacturer Narrative
The device has been received and fields d4 and d9/h3 have been updated.
Event or Problem Description
Additional Manufacturer Narrative
It was initially reported that the tips of two mojave drivers sheered off intra-operatively.However, upon receipt of the devices they were actually everest rod reducers.Section d has been updated to reflect the correct device information.Inspection of the device and additional review of the events indicates this incident to be non-reportable.The event caused no serious deterioration in the state of health of a patient or user.Review of product and complaint history indicates that no prior similar incidents have led to a serious deterioration in the past, nor is a recurrence of this incident likely to lead to a serious deterioration in the future.
Event or Problem Description
It was initially reported that the tips of two mojave drivers sheered off intra-operatively.However, upon receipt of the devices they were actually everest rod reducers.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the second driver.